# SDR CA000530048

- Difficulty date: May 2, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 22,913 hours
- Engine: Pwa PT6A65B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13600LA902A1
- Condition: Failed
- Location: Main Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: L, D

## Discrepancy

(CAN) NR 4 MAIN WHEEL DISLODGED FROM ITS AXLE IN FLIGHT.  NO OTHER APPARENT DAMAGE TO GEAR OR AIRFRAME.THE BRAKES AND TIRES ON THIS AXLE WERE REMOVED AND REPLACED JANUARY 06, 2000.  NR 4 MAIN WHEEL HAS NOT BEEN LOCATED. SUPPLEMENTAL: RECORDS INDICATE NEW BEARING INSTALLED ONTO NR 4 WHEEL ASSY.  TOTAL TIME ON BEARING, 367 CYCLES. FURTHER FOLLOW UP INDICATES THE FORMER HAVING THE SAME PART NUMBERS INSTALLED ONTO NR 4 WHEEL ASSY. TOTAL TIME ON THIS BEARING WAS 2036 CYCLES FROM FEB 28/97 TO MAY 20/00.  ALTHOUGH BOTH BEARINGS ARE THE SAME PART NUMBER, THERE IS NO INDICATION AS TO WHAT POSITION THEY ARE INSTALLED INTO DURING WHEEL ASSY. BUILD UP.
